Increase of accuracy in machine computation of some differential equations having variable coefficients and of some nonlinear differential equations
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 21 (1982) no. 1, pp. 133-147 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

Classification : 34-04, 65L05, 65L99
@article{AUPO_1982_21_1_a11,
     author = {Bene\v{s}, Karel},
     title = {Increase of accuracy in machine computation of some differential equations having variable coefficients and of some nonlinear differential equations},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     pages = {133--147},
     year = {1982},
     volume = {21},
     number = {1},
     mrnumber = {0702614},
     zbl = {0521.65060},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUPO_1982_21_1_a11/}
}
TY  - JOUR
AU  - Beneš, Karel
TI  - Increase of accuracy in machine computation of some differential equations having variable coefficients and of some nonlinear differential equations
JO  - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY  - 1982
SP  - 133
EP  - 147
VL  - 21
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/AUPO_1982_21_1_a11/
LA  - en
ID  - AUPO_1982_21_1_a11
ER  - 
%0 Journal Article
%A Beneš, Karel
%T Increase of accuracy in machine computation of some differential equations having variable coefficients and of some nonlinear differential equations
%J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
%D 1982
%P 133-147
%V 21
%N 1
%U http://geodesic.mathdoc.fr/item/AUPO_1982_21_1_a11/
%G en
%F AUPO_1982_21_1_a11
Beneš, Karel. Increase of accuracy in machine computation of some differential equations having variable coefficients and of some nonlinear differential equations. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 21 (1982) no. 1, pp. 133-147. http://geodesic.mathdoc.fr/item/AUPO_1982_21_1_a11/